# SDR AALA20121209003

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N473AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49648
- Aircraft time: 70,201 hours, 37,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROWS 21 TO 32 ON SEATS AND CEILING INOPERATIVE.  REMOVED AND REPLACED AFT BATTERY PACK.  OPS CHECK NORMAL.
